# SDR NACA2024090500004

- Difficulty date: September 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT LH PYLON SKIN CRACKED AT ACCESS PANEL 432BR CUT OUT 2 O'CLOCK. FAA 8100-9 ISSUED 30 AUG 2024 N399CM - EARN 0006 REFER TO EO 767-54-0008 (09/04/2024) AS ATTACHED FOR DISPOSITION.
